Translator Disclaimer
November 2017 BSDEs with diffusion constraint and viscous Hamilton–Jacobi equations with unbounded data
Andrea Cosso, Huyên Pham, Hao Xing
Ann. Inst. H. Poincaré Probab. Statist. 53(4): 1528-1547 (November 2017). DOI: 10.1214/16-AIHP762


We provide a stochastic representation for a general class of viscous Hamilton–Jacobi (HJ) equations, which has convex and superlinear nonlinearity in its gradient term, via a type of backward stochastic differential equation (BSDE) with constraint in the martingale part. We compare our result with the classical representation in terms of (super)quadratic BSDEs, and show in particular that existence of a viscosity solution to the viscous HJ equation can be obtained under more general growth assumptions on the coefficients, including both unbounded diffusion coefficient and terminal data.

Nous donnons une représentation stochastique pour une classe générale d’équations d’Hamilton–Jacobi (HJ) visqueuses, convexes et super-nonlinéaires, au moyen d’équations différentielles stochastiques rétrogrades (EDSR) avec contraintes sur la partie martingale. Nous comparons nos résultats avec la représentation classique en termes d’EDSR (super)quadratiques, et montrons notamment que l’existence d’une solution de viscosité à l’équation visqueuse de HJ peut être obtenue sous des conditions de croissance plus générales, incluant des coefficients et une donnée terminale non bornées.


Download Citation

Andrea Cosso. Huyên Pham. Hao Xing. "BSDEs with diffusion constraint and viscous Hamilton–Jacobi equations with unbounded data." Ann. Inst. H. Poincaré Probab. Statist. 53 (4) 1528 - 1547, November 2017.


Received: 27 May 2015; Revised: 26 January 2016; Accepted: 6 May 2016; Published: November 2017
First available in Project Euclid: 27 November 2017

zbMATH: 06847054
MathSciNet: MR3729627
Digital Object Identifier: 10.1214/16-AIHP762

Primary: 35K58, 60H30

Rights: Copyright © 2017 Institut Henri Poincaré


Vol.53 • No. 4 • November 2017
Back to Top